# SDR AALA20061070

- Difficulty date: November 16, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Engine: Ge CFM56*
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part serial: BEC2098
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

JAX INFLIGHT T1328/16NOV MIA TO PHL - LEFT ENGINE INFLIGHT SHUTDOWN DUE TO LEFT ENGINE ROLLBACK.  LANDED JAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE FOR EVALUATION AND REPAIR.  REPLACED HYDROMECHANICAL UNIT FOR LEFT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
